# SDR USAA011376

- Difficulty date: November 19, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 47,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .5 INCH HOLE, LEFT UPPER WING T/E JUST OUTBOARD OF AILERON.  REPLACED PANEL PER SRM 57-51-01 AND EA 72942.  (M)
